# SDR SWIA201333990

- Difficulty date: July 2, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 26,448 hours, 22,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00, RBL 36 CRACKED AT RIVET HOLE.  C-CHECK REPAIRED CRACKED RIVET HOLE IN INTERCOSTAL FLANGE AT FS 484, RBL 36 IAW REO.
